Schizophrenia.com

How is everyone doing?

i myself am trying to get used to a haldol shot 50mg rise, taking me to 150mgs a month. i don’t know whether it’s the rise or the ptsd but i’m feeling kind of low. i’m not keeping up with the housework and tonight, instead of cooking, i ordered in. whereas a month ago i was cleaning every day…all i’m doing now is the dishwasher, washing machine and tumble dryer…with a little cleaning and tidying here and there. not my usual productive self at all. i don’t know what’s wrong with me lately, at all.

how r u all doing?

I start Seraquel tomorrow. I’m a little nervous about it, there’s a lot at stake. Fixed a good lunch an hour ago. I had marinated some chicken wings all night and got up and broiled them. Very tasty. Listening to the “Rolling Stones” 40 Licks.
'Wild Horses" is playing right now. Relaxing in my warm house drinking Diet Cherry Dr. Pepper.

2 Likes

Have you ever tried something other than Haldol? Here at the house we don’t like it much, preferring more modern drugs. Why the increase anyway?

i’ve tried rispiridone, zyprexa, seroqeul, depixol and a little dallience with abilify. the dose was raised to see if it could get rid of the voices. it’s done nothing so far :frowning:

I wish I could help but my advice would only be something like “Hit your head with a pillow”.

1 Like

I was on haldol once.

I had to switch up my counter active med because it was destroying my eyeballs and they put me on something else.

I had gotten a job hoping to get back out there and make it on my own, at the job my arms began to move by themselves, it slowly became worse and i flipped and asked to leave for the night. I of course was fired on the spot.

After awhile my entire body was ■■■■■■ up, some of my muscles began to flex and not let go which forced me into a sideways position and it became quite painful to.

I noticed this is a symptom of demonic possession later, which is a very odd coincidence to say the least, but im sure it’s nothing. What are the odds of that happening right?! My pills that treat my demonic possession causing symptoms of demonic possession, im sure it’s nothing though.

I tried a few drugs which did not work for me…seroquel,clozapine etc. They made me super drowsy & hunrgy. 6 yrs ago I started on Solian & it has really helped with the voices & paranoia. Only problem is that it is banned In the USA & Canada. I am not sure why but it is the best med I have tried so far. I think u should look into it Jayne.

sunnybreeze

The years I was on Haldol decoate were the worst years of my life. Now I am on Geodon and Seroquel, and I feel much better. Maybe your doctor wants to start you on this dose of Haldol just long enough to knock out the voices, and maybe then he or she will switch you to a milder med.

Feeling better now than I was earlier today. My problems were allergies though, my nose was all stuffed up and swollen like, I was dizzy and lightheaded every time I tried to sit up. Now the allergies and sinus’s finally have been breaking and I’m feeling better. I can breathe normally again and I’m not lightheaded or dizzy as I sit up at the computer. I was trying to lay down earlier but the sinus’s/allergies were draining back into my stomach as I laid down making me feel worse so I sat up and started feeling better again.

Now I feel fine sitting up and doing whatever on the computer. I feel like my normal self again. I hate when I feel sick like that…no fun. But being sick, I slept a lot today so I’m a bit buzzed at the moment. I better take my meds while I"m thinking about them. I was going to with my glass of soda but forgot so I had to make myself another bottle (it’s diet coke, soda stream so it’s mostly tap water and syrup). Figured now that that I’m awake and feeling a bit buzzed the voices would start up, and of course they are.

I’m feeling fantastic! Meds are working well. I am eternally grateful to the doctors who are treating (neurologically and psychiatrically). I think I’m going to write a note to the ER doctor who treated me so well.

Jaynebeal,it sounds like your more productive in the past,maybe just wait till you get used to the meds and your productive self come back,if it doesn’t,you can accept how you are now or go back to the medication dosage which you used to take to function

sorry Jayne you’re not up to your usual self. I know the feeling.

try a little at a time to get back into things. it often helps.

I got off track with my weight and also I too don’t clean up like I used to.

I have who and what to blame but what good would it do to call their number?

judy